MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BEARING 28 MM I.D. 44 MM O.D. SIZE F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BEARING 28 MM I.D. 44 MM O.D. SIZE F; PROSTHESIS, HIP
Catalog Number 110031000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 26 days post implantation due to a twisting injury causing pain and dislocation.The stem was retained and all other implants were revised without complication.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 110024464 item name: g7 dual mobility liner 44mm f, lot # 66624090; 00877502803 item name: bioloxâ® delta, ceramic femoral head, l, 㸠28/+3.5, taper 12/14, lot # 3201313.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 - associated products: part #: 110024464 item name: g7 dual mobility liner 44mm f lot #: 66624090.Part #: 00877502803 item name: bioloxâ® delta, ceramic femoral head lot #: 3201313.Part #: 110010246 item name: g7 osseoti 4 hole shell lot #: 65273587.Part #: 574202050 item name: femoral stem cementless lot #: 3205956.Part #: 110034355 item name: refobacin bc r 1x40 us lot #: w50eal1501.
 
Event or Problem Description
It was reported that a patient had an initial right total hip arthroplasty followed by a revision 1 month later due to unresolved pain and weakness.During this procedure the cup was retained but was noted as ¿a little under anteverted.¿ subsequently, the patient was revised a second time approximately 1 month later following a twisting injury causing pain and dislocation.The stem was retained, and all other implants were revised without complication.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a initial right tha.Patient had a revision due to a twisting injury causing pain and superior dislocation.Contributing factor was the cup was a little anteverted but not bad, but it was decided to revise the cup.An x-ray reports good position and alignment with no evidence of failure or loosening.A definitive root cause cannot be determined.Based on the medical records, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
BEARING 28 MM I.D. 44 MM O.D. SIZE F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21515832
Report Number0001822565-2025-00522
Device Sequence Number20826757
Product Code LPH
UDI-Device Identifier00889024572584
UDI-Public(01)00889024572584(17)290825(10)66882645
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031000
Device Lot Number66882645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2025
Supplement Date Received by Manufacturer05/15/2025
07/01/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date06/10/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight73 KG
Patient RaceWhite